Robust Estimation of Multiple Linear Regression Parameters i…

Emerging


0
Citations
0
Refs
2020
Year
Search Works
Work Details
  • DOI 10.33095/jeas.v26i124.2054
  • OpenAlex ID W3122814841
  • Type Article
  • Language AR
  • Published 01 Dec 2020
  • Volume 26 (124)
  • Pages 493–505
  • Source Journal of Economics and Administrative …
  • Publisher University of Baghdad - College of …
  • Countries 1
  • Institutions 1
  • Added 01 Feb 2021
  • Updated 12 Oct 2026
MENU
0

Robust Estimation of Multiple Linear Regression Parameters in the Presence of a Problem of Heterogeneity of Variance and Outliers Values

Article 2020 AR Diamond

Often times, especially in practical applications, it is difficult to obtain data that is not tainted by a problem that may be related to the inconsistency of the variance of error or any other problem that impedes the use of the usual methods represented by the method of the ordinary least squares (OLS), To find the capabilities of the features of the multiple linear models, This is why many stat…

0

Citations

0

References

2

Authors

0.00

FWCI

Topics
Keywords
Authors & Affiliations
2 authors
#AuthorInstitutionsORCID
1 Shaimaa ibraheem Khaleel University of Baghdad (IQ) —
2 غفران اسماعيل كمال University of Baghdad (IQ) —

Data: OpenAlex